# SDR SIMA201005003

- Difficulty date: February 18, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N614AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145086
- Aircraft time: 25,098 hours, 24,673 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14525178001
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE MAINTENANCE BASE INSPECTION FOUND FRAME 65 HAS TOOLING MARKS.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED FRAME 65 IAW ENGINEERING ORDER EM-53MR-1473.  THE AIRCRAFT WAS RETURNED TO SERVICE.
